Jarczyk Witold

31W. Jarczyk,
Babbage equation on the circle,
Publicationes Mathematicae Debrecen 63 (2003), 389-400.
32W. Jarczyk, T Powierża,
On the smallest set-valued iterative roots of bijections,
International Journal of Bifurcation and Chaos 13 (2003), 1889-1893.
33D. Głazowska, W. Jarczyk, J. Matkowski,
Arithmetic mean as a linear combination of two quasi-arithmetic means,
Publicationes Mathematicae Debrecen 61 (2002), 455-467.
34W. Jarczyk,
Reversibility of interval homeomorphisms with no fixed points,
Aequationes Mathematicae 63 (2002), 66-75.
35W. Jarczyk,
Reversible interval homeomorphisms,
Journal of Mathematical Analysis and Applications 272 (2002), 473-479.
36W. Jarczyk, J. Matkowski,
On Mulholland's inequality,
Proceedings of the American Mathematical Society 130 (2002), 3243-3247.
37K. Baron, W. Jarczyk,
Recent results on functional equations in a single variable, perspectives and open problems,
Aequationes Mathematicae 61 (2001), 1-48.
38W. Jarczyk, J. Matkowski,
Remarks on quasi-arithmetic means,
Roczniki Naukowo-Dydaktyczne WSP Kraków, Prace Matematyczne 17 (2000), 125-141.
39W. Jarczyk,
Series of iterates summing up to the identity function,
Grazer Mathematische Berichte 334 (1997), 153-162.
40W. Jarczyk,
On an equation of linear iteration,
Aequationes Mathematicae 51 (1996), 303-310.

Prev Page     1     2     3     4     5     6     7     NEXT Page